# SDR CAL950082

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87070
- Make and model: Doug DC-10-30
- Aircraft serial: 48292
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Tube
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 34,627 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

EWR - FLT 0004 - THE NR 2 ENGINE LOST OIL QUANTITY WHILE IN-FLIGHT. THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT WAS DIVERTED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS TAKEN OUT OF SERVICE AND AN ENGINE CHANGE IS PLANNED.  THE SDR WILL REMAIN OPEN FOR FURTHER DETAILS AND PART INFORMATION PENDING INVESTIGATION.  SUPPLEMENT - INVESTIGATION REVEALED THE OIL SUPPLY TUBE HAD RUBBED AGAINST INSULATION BLANKET RESULTING IN TWO SMALL PIN HOLES.  (X)
